# SDR CALA0800722

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N16647
- Make and model: Boeing 737524
- Aircraft serial: 28908
- Aircraft time: 28,850 hours, 15,168 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Bs 380 S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE STA 380 STRINGER 8 CLIP CRACKED.  REMOVED DAMAGED STRINGER CLIP AT STA 380 RT S-8 RECEIVED NEW FROM STOCK LOCATED, DRILLED AND INSTALLED IAW SRM 51-40-02.
